# SDR DALA2019051803119

- Difficulty date: May 17, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 73,609 hours, 12,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MFEC INSPECTION FOUND 01EA CRACK APPROX.0.90" IN LENGTH ON LH NOSE WHEEL WELL VERTICAL STIFFENER FROM WL159.00 TO WL185.00. REPAIRED (LP 1078571)
